# SDR AALA201506229001

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 38,827 hours, 25,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R2 EMER EXIT LIGHT MISSING LENS COVER.  REPLACED AFT GALLEY R2 EMER EXIT LIGHT LENS.
